# SDR HYIA20141217001

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0297
- Aircraft time: 23,489 hours, 6,772 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 30100
- Condition: Defective
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE PEDAL INEFFECTIVE.  PEDAL GOES TO FLOOR & DOES NOT HOLD ACFT DURING RUN-UP.  R & R THE RT BRAKE CALIPER & BRAKE PADS.
